Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014 (2014), Article ID 964081, 13 pages
http://dx.doi.org/10.1155/2014/964081
Research Article

A Regularization Process for Electrical Impedance Equation Employing Pseudoanalytic Function Theory

1Instituto Politecnico Nacional, SEPI ESIME Culhuacan, Avenida Santa Ana No. 1000, 04430 Ciudad de México, DF, Mexico
2Instituto Politecnico Nacional, SEPI UPIITA, Avenida IPN 2580, 07340 Ciudad de México, DF, Mexico

Received 11 June 2014; Revised 13 November 2014; Accepted 17 November 2014; Published 8 December 2014

Academic Editor: Peter Liu

Copyright © 2014 Cesar Marco Antonio Robles Gonzalez et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. P. Calderon, “On an inverse boundary value problem,” in Proceedings of the Seminar on Numerical Analysis and Its Applications to Continuum Physics, pp. 65–73, Sociedade Brasileira de Matematica, 1980.
  2. J. G. Webster, Electrical Impedance Tomography, Adam Hilger Series on Biomedical Engineering, 1990.
  3. V. V. Kravchenko, Applied Pseudoanalytic Function Theory, Frontiers in Mathematics, 2009.
  4. K. Astala and L. Päivärinta, “Calderón’s inverse conductivity problem in the plane,” Annals of Mathematics: Second Series, vol. 163, no. 1, pp. 265–299, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. I. N. Vekua, Generalized Analytic Functions, International Series of Monographs on Pure and Applied Mathematics, Pergamon Press, 1962.
  6. I. Chalendar, J. Leblond, and J. R. Partington, “Approximation problems in some holomorphic spaces, with applications,” in Systems, Approximation, Singular Integral Operators, and Related Topics (Bordeaux, 2000), vol. 129 of Operator Theory: Advances and Applications, pp. 143–168, Birkhäauser, Basel, Switzerland, 2001. View at Google Scholar · View at MathSciNet
  7. L. Baratchart, A. Borichev, and S. Chaabi, “Pseudo-holomorphic functions at the critical exponent,” http://arxiv.org/abs/1309.3079.
  8. L. Baratchart, Y. Fischer, and J. Leblond, “Dirichlet/Neumann problems and Hardy classes for the planar conductivity equation,” http://arxiv.org/abs/1111.6776.
  9. C. M. A. Robles Gonzalez, A. G. Bucio Ramirez, M. P. Ramirez Tachiquin, and V. D. Sanchez Nava, “On the numerical solutions of boundary value problems in the plane for the electrical impedance equation: a pseudoanalytic approach for non-smooth domains,” in IAENG Transactions on Engineering Technologies, Lecture Notes in Electrical Engineering, Springer, 2012. View at Google Scholar
  10. C. M. A. Robles, R. A. Bucio, and T. M. P. Ramirez, “New characterization of an improved numerical method for solving the electrical impedance equation in the plane: an approach from the modern pseudoanalytic function theory,” IAENG International Journal of Applied Mathematics, vol. 43, no. 1, 2013. View at Google Scholar
  11. L. Bers, Theory of Pseudoanalytic Functions, IMM, New York University, New York, NY, USA, 1953.
  12. M. P. Ramirez-Tachiquin, C. M. A. R. Gonzalez, R. A. Hernandez-Becerril, and A. G. B. Ramirez, “First characterization of a new method for numerically solving the Dirichlet problem of the two-dimensional electrical impedance equation,” Journal of Applied Mathematics, vol. 2013, Article ID 493483, 14 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  13. M. Lukaschewitsch, P. Maass, and M. Pidcock, “Tikhonov regularization for electrical impedance tomography on unbounded domains,” Journal of Inverse Problems, vol. 19, no. 3, pp. 585–610, 2003. View at Publisher · View at Google Scholar
  14. S. Savchev and J. Ottesen, “Tikhonov regularization in Kronecker product approximation for image restoration with mean boundary conditions,” Applied Mathematical Modelling, vol. 36, pp. 225–237, 2011. View at Google Scholar
  15. B. Hofmann and T. Hohage, Generalized Tikhonov Regularization: Basic Theory and Comprehensive Results on Convergence Rates, Technische Universität Chemnitz, Fakultät fur Mathematik, 2011.